What causes needle-like stabs all over my head after a migraine? In some cases these have become worse over the course of the day and become a migraine. Is it the remnants of the same migraine that was never completely treated or is it a new migraine coming on? How can I distinguish the difference? Lortab does not help them. Amy.
I would not expect Lortab to help these symptoms. I can’t intelligently tell you what causes needle-like stabs, but many Migraineurs describe them. It sounds like the stabbing can precede a Migraine, which is also not unusual. My suggestion would be to seek out a Migraine and headache specialist and discuss this with them regarding treatment options. If you need help finding a specialist, there's a link below.
John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician Column,
browse the Ask the Clinician archives.
If you need help finding a Migraine and headache specialist,
visit our listing of Patient Recommended Specialists.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: September 26, 2009